# SDR SCNA00325

- Difficulty date: May 12, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK CORROSION WAS FOUND OUT OF LIMITS AT BS 1030 STR 18R UPPER SURFACE.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED AREA IAW B727 SRM 531003.  FABRICATED NEW STRINGER FROM BAC 1498131 AND SPLICER FROM BAC14980191 IAW B727 SRM 531003 PER SAMPLE.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 513002.
